Two-dimensional short surface-waves of an oscillating cylinder with arbitrary shape of cross-section


Autoria(s): 陈嗣熊
Data(s)

1984

Resumo

The 2-D short surface waves produced by a partially submerged cylinder which performsarbitrary oscillating motion are discussed. The uniformly valid solution which is applicableto all kinds of cylinder wall cases at waterline point is obtained. It is pointed out that thesolution obtained by Holford[J] for the vertical oscillating motion of a cylinder is incomplete.The reason why his solution cannot go over to that for the case of vertical cylinder wall atwaterline point is also pointed out.

Identificador

http://dspace.imech.ac.cn/handle/311007/39876

http://www.irgrid.ac.cn/handle/1471x/5284

Idioma(s)

英语

Fonte

Scientia Sinica Series A-Mathematical Physical Astronomical & Technical Sciences.1984,27(1):70-80

Tipo

期刊论文